M
Reaction score
0

Profile posts Latest activity Postings About

  • Adrienne, I am so very sorry for your loss. I understand how it is, David went in on Sunday 8/5/12. I got there on Wednesday and he left us on Sat. Adrienne you have to believe in your heart as I do that Tom and David are in a better place. They are free of pain and suffering. Do you have children, family to be with? You are in my prayers again if you need to talk anytime email: [email protected] my number will be there if you want to talk ,cry, or just need a sounding board. Take care and God is with YOU!!!
    Chris...I just wrote a very long conversation and somehow it got lost and am too tired to write it all again...but I want you to know that Tom died last on Oct 3rd..he was in the hospital and I was not prepared for it at all...thought they would tweek his meds and send him home...his sodium level dropped very low and he developed pneumonia...everything went downhill very quickly...
    I will write more tomorrow...
    Adrienne
    Hey whats happening? Thinking about you 2 every day. How is tom doing? How are you doing? Iknow things are busy for you, just take care and smile because God is there holding you! Again if you need to talk email me i will call at your convenice.
    Thats because you love and care for him. If he is over medicated, then you did the right thing. They will monitor his drugs ETC. This called tough love and we all have to do thing swe dont likePlease dont feeguiltyl . This program sucks for typing, sorrry for the missspellings. wont let me fix my messups. Anyway get some needed rest an ddont be afraid to talk to the dr and nurses about your decisions. please email me so we can set up a way to talk anytime you you want or need. Take care of your self and God is watching over you. remember God will not give us more than we can handle. Keep thinking positive and smile.
    I just got home from hospital...been there all day...this morning I could not wake tom up, called dr's office they said to call 911...too tired to write all the details of that...anyway his sodium level was very low, which can cause much confusion in the brain, oxygen levels low...they admitted him...thank god!!! he begged me to spend the night there, i refused over and over again (witch) 2 doctors that saw him agreed he is over medicated..don't know how this will all play out, but I think it is a wake up call for him,so why do i feel so guilty?/!!?
    Sure please do e-mail me. Just try all you can to think positive. The Als will affect the brain in some people. ALS affects differant people in maney differant ways. That is what makes it so hard to dianose. Anyone that gets ALS mostly get very differant symtoms, than any other gets. I would be more than happy to talk with you. I am sure what David went through will help in someway. Looking forward to talk to you.
    Hi I understand some of what you are going through. My brother David had ALS. Our father was his sole caretaker till the last 6 wks. Hospis started comeing in the mornings and helped (ALOT). Sad to say he was in alot of great pain as is your husban. This caused David to be VERY hostial and or very distant. This was not good for either of them.
    I am just trying to say get some help from Hospis. They will come in for any amount of time, at anytime. Also DON'T be afraid to raise hell about getting some help. Take all that anger and get Hospis to come in. YOU need to get out for an hour or what ever it takes for you to unwind. Thats enough from me for now. Hope this helps. I have got more if you need. God bless and take care.
    It is 420am..am wide awake...my husband managed to get himself out of bed into the living room and take more drugs...however he couldn't get himself back into bedroom and had to call me...he is so out of it mentally...and it is not the als it's the drugs that he continues to take that make him this way...i am furious at him right now !!!!!!!!
    You aren't making me feel witchy, it's me when I listen to myself get so angry with my husband...yes, it is a horrible disease...In the last few days I have felt a great relief hearing back from you and everyone
    adrienne
    Hi Missakian,

    I'm sorry my post made you feel like a witch......that was not my intention. You are unfortunately in a terrible position of being a caretaker to not only drug addiction but the monster ALS. I wish I could help you, I wish I could make this horrible disease go away for all of us!

    Please know that I am praying for you!

    Jennifer
  • Loading…
  • Loading…
  • Loading…
Top